MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED STD STEM SIZE 0; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED STD STEM SIZE 0; HIP CEMENTLESS STEM
Catalog Number 01.18.130
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 06/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2019; lot 113571: (b)(4) items manufactured and released on (b)(6) 2011.Expiration date: 2016-10-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event.
 
Event or Problem Description
The patient was having pain since 2016.Primary surgery performed on (b)(6) 2013.Revision surgery performed almost 5 years after the primary due to stem mobilization.The surgery was completed successfully.

Brand Name
STEM: AMISTEM H HA COATED STD STEM SIZE 0
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9195804
Report Number3005180920-2019-00873
Device Sequence Number18908664
Product Code LZO
UDI-Device Identifier07630030804069
UDI-Public07630030804069
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2016
Device Catalogue Number01.18.130
Device Lot Number113571
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2019
Initial Report FDA Received Date10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;